# SDR DALA2019112906962

- Difficulty date: November 29, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 75,028 hours, 55,563 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 972 - ATB - DUE TO NLG FAILED TO RETRACT, EXTENDED THE MLG AND RETURNED TO ATL, NO EMERGENCY DECLARED. CORRECTIVE ACTION. TROUBLESHOOTING IN PROGRESS. RESTRICTOR VALVE NO HELP. C/W NO-GO ODI PREVENTION. FOUND UPPER SIDE CHECK VALVE BYPASSING ON NLG HYDRAULIC SYSTEM T-FITTING. REPLACED UPPER CHECK VALVE. NOW CHECKS GOOD. SDR REPORTED DUE TO FACT THAT THE MCC NOTIFICATION MENTIONED A DECLARED EMERGENCY. (LP5428112)
